MAUDE Adverse Event Report: COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC

COOK IRELAND LTD OASIS ONE ACTION STENT INTRODUCTION SYSTEM; FGE CATHETER, BILIARY, DIAGNOSTIC
Model Number G25376
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is still pending, a follow up mdr will be submitted to include the investigation conclusions.
 
Event or Problem Description
User opened the package and flush the port while found out the lumen block.User tried to advance a wire guide through device and failed.No use on patient.User changed another same device to complete the procedure.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
1 x oacl-8.5-9 device of lot number cf1573332, was returned to cirl for evaluation opened with its original packaging.No defects were found with the device.The stent loaded and moved freely on the guiding catheter.The pushing catheter moves to guiding catheter.Stent deployed fine off guiding catheter.0.035¿ wire guide passed with no issue.A small amount of media on the wire guide was noted when passing through the first time.Prior to distribution oacl-8.5-9 devices are subjected to a visual inspection and functional checks to ensure device integrity.These inspections and functional checks are outlined in internal procedures in place at cirl.A review of the manufacturing records for oacl-8.5-9 of lot #cf1573332, did not reveal any discrepancies that could have contributed to this complaint issue.The instructions for use which accompanies this device informs that ¿if an abnormality is detected that would prohibit proper working condition, do not use.¿ and in the system preparation section "if applicable, preload desired stent and positioning sleeve onto tip of introducer".A definitive root cause may be attributed to user error as the device prep instruction in the ifu were not followed.¿user opened the package and flush the port while found out the lumen block.¿ the device is not intended to be flushed.It was clarified that it was the oacl device that was being referred to rather that the wireguide, it was confirmed that both were flushed with saline solution.Complaint is confirmed based on the customer¿s testimony as the clinical setting that could impact on the functionality of the device cannot be replicated in the laboratory.The device did not make patient contact.Complaints of this nature will continue to be monitored for potential emerging trends.
 
Event or Problem Description

Brand Name
OASIS ONE ACTION STENT INTRODUCTION SYSTEM
Common Device Name
FGE CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key9402218
Report Number3001845648-2019-00661
Device Sequence Number16666697
Product Code FGE
UDI-Device Identifier00827002253766
UDI-Public(01)00827002253766(17)220107(10)CF1573332
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K851962
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/07/2022
Device Model NumberG25376
Device Catalogue NumberOACL-8.5-9
Device Lot NumberCF1573332
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/03/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/04/2019
Event Location Hospital
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer11/05/2019
11/05/2019
Initial Report FDA Received Date12/03/2019
Supplement Report FDA Received Date12/23/2019
03/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR